|Anti-depressants with atripla?
Oct 30, 2012
I need to know what is the best anti-depressant to tale with Atripla? There has to be something out there.
| Response from Dr. Young
Hello and thanks for posting.
The way that I'd approach your question is to first make sure that the depression isn't a side effect of the Atripla (efavirenz part)- if it is, then a switch to an alternative medication might be of benefit. If not, then work with your health care provider to identify the best anti-depressant that works for you and has the least potential for side effects- it'll be important, once that's done to identify any potential drug-drug interactions.
I hope that helps. There is "something out there" for you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Could I Have Acute HIV Infection
- Tingling In Feet Could I Have Acute HIV Infection
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.